# SDR AALA201601149006

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 5,392 hours, 2,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Contaminated
- Location: R1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT WAS UNABLE TO DISARM 1R DOOR ON ARRIVAL.  REMOVED FROZEN SODA FROM FLOOR, GIRT BAR FITTINGS & CLEARED FLOOR DRAINS AT 1R DOOR.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF 1R DOOR ESCAPE, FACILITIES ARM & DISARM FUNCTIONS IAW AMM 25-62-44-400-006 SUB TASK 710-059C.
